# SDR IPXA11564923

- Difficulty date: February 16, 2011
- Submitted: February 25, 2011
- Operation: Air carrier
- Aircraft: N404UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23726
- Aircraft time: 27,321 hours, 18,908 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 480-500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, IN MAIN DECK FLOOR STRUCTURE-INTERCOSTAL AT BS 480-500-RBL 53 CRACKED AT FASTENER HOLE UPPER CHORD OF INTERCOSTAL OUT OF LIMITS; R & R IAW SRM 53-00-04-1A; SRM 51-40-05-0G; SRM 51-20-01-0G; AMM 51-20-00-7; SRM 51-40-02-0G.
